University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Hoveijn, I"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Hoveijn, I, Lamb, JSW and Roberts, RM (2003) Normal forms and unfoldings of linear systems in eigenspaces of (anti)-automorphisms of order two JOURNAL OF DIFFERENTIAL EQUATIONS, 190 (1). 182 - 213. ISSN 0022-0396

This list was generated on Mon Oct 20 10:41:57 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800